RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2013, Number 2, Pages 16–29 (Mi ivm8771)  

This article is cited in 4 scientific papers (total in 4 papers)

Invertible linear relations generated by an integral equation with a Nevanlinna measure

V. M. Bruk

Chair of Mathematics and Modeling, Saratov State Technical University, Saratov, Russia

Abstract: We define families of maximal and minimal relations generated by integral equations with a Nevanlinna operator measure and a non-selfadjoint operator measure. We prove that if a restriction of a maximal relation is continuously invertible, then the operator inverse to this restriction is integral. We establish a sufficient condition ensuring that the convergence of non-selfadjoint operator measures implies the convergence of the corresponding integral operators inverse to restrictions of maximal relations. The obtained results are applicable to differential equations with singular coefficients.

Keywords: Hilbert space, linear relation, integral equation, holomorphic family of relations, resolvent convergence.

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2013, 57:2, 13–24

UDC: 517.983
Received: 22.01.2012

Citation: V. M. Bruk, “Invertible linear relations generated by an integral equation with a Nevanlinna measure”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, no. 2, 16–29; Russian Math. (Iz. VUZ), 57:2 (2013), 13–24

Citation in format AMSBIB
\Bibitem{Bru13}
\by V.~M.~Bruk
\paper Invertible linear relations generated by an integral equation with a~Nevanlinna measure
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2013
\issue 2
\pages 16--29
\mathnet{http://mi.mathnet.ru/ivm8771}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2013
\vol 57
\issue 2
\pages 13--24
\crossref{https://doi.org/10.3103/S1066369X13020023}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84878389574}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8771
  • http://mi.mathnet.ru/eng/ivm/y2013/i2/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Khrabustovskyi, “Analogs of Generalized Resolvents for Relations Generated by a Pair of Differential Operator Expressions One of which Depends on Spectral Parameter in Nonlinear Manner”, Zhurn. matem. fiz., anal., geom., 9:4 (2013), 496–535  mathnet  mathscinet
    2. V. M. Bruk, “On the Characteristic Operator of an Integral Equation with a Nevanlinna Measure in the Infinite-Dimensional Case”, Zhurn. matem. fiz., anal., geom., 10:2 (2014), 163–188  mathnet  crossref  mathscinet
    3. V. M. Bruk, “On Linear Relations Generated by an Integro-Differential Equation with Nevanlinna Measure in the Infinite-Dimensional Case”, Math. Notes, 96:1 (2014), 10–25  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. M. Bruk, “Invertibility of linear relations generated by integral equation with operator measures”, Ufa Math. J., 6:4 (2014), 48–59  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:273
    Full text:36
    References:30
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020